# SDR SWAA970680

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FOUND FLOOR SUPPORT CORROSION AT BS 294-312, RBL 11, WL 208.  REPLACED PER BOEING SRM.
